# SDR UALA2011062003025

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 77,800 hours, 12,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 734285D
- Part serial: 177
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG APU GEN OFF & APU GEN OFF LIGHT ON WITH APU RUNNING.  GEN WOULD NOT RESET.  REPLACED BPCU PER MM, OPS OK.
